MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; WOUND DRESSING KIT

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; WOUND DRESSING KIT
Model Number DYNDL1225
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Defective laceration tray- forceps had punctured through plastic packaging; forceps were missing rubber closure device.Forcep tip appears damaged.Two separate trays had forceps with damaged tips.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
WOUND DRESSING KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key22352623
Report Number22352623
Device Sequence Number8081579
Product Code MCY
UDI-Device Identifier10193489365108
UDI-Public(01)10193489365108
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
Report Date (Section F) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNDL1225
Device Catalogue NumberDYNDL1225
Device Lot Number25CBU391
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/23/2025